Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Siegel domains and representations of Jordan algebras

Author: O. S. Rothaus
Journal: Trans. Amer. Math. Soc. 271 (1982), 197-213
MSC: Primary 17C15; Secondary 32M99
MathSciNet review: 648086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the analysis of infinitesimal automorphisms of arbitrary Siegel domains, a certain class of nonsemisimple Jordan algebras occurs. The description of all the infinitesimal automorphisms of the domain may be based on a study of representations of the associated Jordan algebra satisfying a certain "strange identity". In this paper, all the possibilities for the Jordan algebra and representations satisfying the identity are given.

References [Enhancements On Off] (What's this?)

  • [1] J. Dorfmeister, Homogene Siegel-Gebeite, Habilitationschrift, Westfälischen Wilhelms Universität zu Münster, 1979.
  • [2] F. and N. Jacobson, Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc. 65 (1949), 141-169. MR 0029367 (10:588a)
  • [3] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [4] W. Kaup, Einige bemerkungen über polynomiale Vectorfelder, Jordan algebren, und die Automorphismen von Siegelschen Gebieten, Math. Ann. 204 (1973), 131-144. MR 0407331 (53:11107)
  • [5] W. Kaup, Y. Matsushima and T. Ochiai, On the automorphisms and equivalences of generalized Siegel domains, Amer. J. Math. 92 (1970), 475-479. MR 0267127 (42:2029)
  • [6] O. Rothaus, Automorphisms of Siegel domains, Trans. Amer. Math. Soc. 162 (1971), 351-382. MR 0293124 (45:2203)
  • [7] -, Ordered Jordan algebras, Amer. J. Math. 100 (1978), 925-939. MR 517137 (80a:17015)
  • [8] -, Automorphisms of Siegel domains, Amer. J. Math. 101 (1979), 1167-1179. MR 546308 (81k:32026)
  • [9] I. Satake, Algebraic structure of symmetric domains, Princeton Univ. Press, Princeton, N. J., 1980. MR 591460 (82i:32003)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17C15, 32M99

Retrieve articles in all journals with MSC: 17C15, 32M99

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society